# SDR 95UAL900258

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT STRIP OF EMERGENCY ESCAPE PATH LIGHTING ROW NR 21 INOP.  REPLACED LIGHT, CHECKS OK.
